# SDR RAIA00506005

- Difficulty date: June 6, 2005
- Submitted: June 17, 2005
- Operation: Air carrier
- Aircraft: N821HK
- Make and model: Emb EMB-145
- Aircraft serial: 145068
- Aircraft time: 15,796 hours, 14,614 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ENGINE NR 2 REV FAIL INDICATION ON EICAS DURING START.  MAINTENANCE REMOVED AND REPLACED THE NR 2 ENG T/R STOW SWITCH. OPS CHECKED GOOD.
